# SDR SWAA2019061833848

- Difficulty date: May 30, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8102
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WASTE TANK ENCLOSURE L/H LOWER BULKHEAD SUPPORT ANGLE CORRODED AT BS. 847, BETWEEN STR. 19L TO STR. 25L. / R&R SUPPORT ANGLE PER SRM AND DWG.
